Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 685621, 9 pages
http://dx.doi.org/10.1155/2013/685621
Research Article

Oscillation of a Class of Fractional Differential Equations with Damping Term

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 19 May 2013; Accepted 11 July 2013

Academic Editors: J. Banaś and M. M. Cavalcanti

Copyright © 2013 Huizeng Qin and Bin Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the oscillation of a class of fractional differential equations with damping term. Based on a certain variable transformation, the fractional differential equations are converted into another differential equations of integer order with respect to the new variable. Then, using Riccati transformation, inequality, and integration average technique, some new oscillatory criteria for the equations are established. As for applications, oscillation for two certain fractional differential equations with damping term is investigated by the use of the presented results.